# SDR REXA2016080401545

- Difficulty date: August 4, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 5, HAS MULTIPLE GOUGES AND CORROSION.  REMOVED CORROSION IAW 51-21-06,  REMOVED GOUGES IAW 51-12-00.   FOUND TO BE OUT OF LIMITS.  LOCATED,  DRILLED, RESTORED FINISH, AND INSTALLED IAW REO 601R-53-00-4850.
